Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 161978, 12 pages
http://dx.doi.org/10.1155/2010/161978
Research Article

On a Periodic Predator-Prey System with Holling III Functional Response and Stage Structure for Prey

Key Lab of Network Security and Cryptology, Fujian Normal University, Fuzhou, Fujian 350007, China

Received 14 October 2009; Accepted 4 March 2010

Academic Editor: Stephen Clark

Copyright © 2010 Xiangzeng Kong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Cui and X. Song, “Permanence of predator-prey system with stage structure,” Discrete and Continuous Dynamical Systems—Series B, vol. 4, no. 3, pp. 547–554, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Cui and Y. Takeuchi, “A predator-prey system with a stage structure for the prey,” Mathematical and Computer Modelling, vol. 44, no. 11-12, pp. 1126–1132, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X.-A. Zhang, L. Chen, and A. U. Neumann, “The stage-structured predator-prey model and optimal harvesting policy,” Mathematical Biosciences, vol. 168, no. 2, pp. 201–210, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Cui, L. Chen, and W. Wang, “The effect of dispersal on population growth with stage-structure,” Computers & Mathematics with Applications, vol. 39, no. 1-2, pp. 91–102, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C.-Y. Huang, M. Zhao, and L.-C. Zhao, “Permanence of periodic predator-prey system with two predators and stage structure for prey,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 503–514, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Baek, “Species extinction and permanence of an impulsively controlled two-prey one-predator system with seasonal effects,” BioSystems, vol. 98, no. 1, pp. 7–18, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. F. Chen, “Permanence of periodic Holling type predator-prey system with stage structure for prey,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1849–1860, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Wang and L. Chen, “A predator-prey system with stage-structure for predator,” Computers & Mathematics with Applications, vol. 33, no. 8, pp. 83–91, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  9. W. Yang, X. Li, and Z. Bai, “Permanence of periodic Holling type-IV predator-prey system with stage structure for prey,” Mathematical and Computer Modelling, vol. 48, no. 5-6, pp. 677–684, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Zhang, L. Chen, and A. U. Neumann, “The stage-structured predator-prey model and optimal harvesting policy,” Mathematical Biosciences, vol. 168, no. 2, pp. 201–210, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X.-Q. Zhao, “The qualitative analysis of N-species Lotka-Volterra periodic competition systems,” Mathematical and Computer Modelling, vol. 15, no. 11, pp. 3–8, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X.-Q. Zhao, Dynamical Systems in Population Biology, vol. 16 of CMS Books in Mathematics, Springer, New York, NY, USA, 2003. View at MathSciNet